Local uncertainty inequalities for compact groups

Price, John F. ; Sitaram, Alladi (1988) Local uncertainty inequalities for compact groups Proceedings of the American Mathematical Society, 103 (2). pp. 441-447. ISSN 0002-9939

PDF - Publisher Version

Official URL: http://www.ams.org/journals/proc/1988-103-02/S0002...

Related URL: http://dx.doi.org/10.1090/S0002-9939-1988-0943063-1


Conditions are established on α, β ∈ R for there to exist a constant K=K(α,β) such that Σγ∈Ed(γ)tr(f^(γ)f^(γ))≤K(Σγ∈Ed(γ)2)αIIωβfII2 for all f∈L1(G) and E⊆G^ where G is a compact metric group, G^ is its dual, f^ is the Fourier transform of f and ω: G→R+ is the function taking x∈G to the area of the ball in G with centre e and x on its boundary. This is followed by a partial analogy for compact riemannian manifolds.

Item Type:Article
Source:Copyright of this article belongs to American Mathematical Society.
ID Code:53508
Deposited On:10 Aug 2011 09:49
Last Modified:18 May 2016 06:36

Repository Staff Only: item control page